# SDR WX0A2021051973718

- Difficulty date: May 18, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N333NV
- Make and model: Airbus A319-111
- Aircraft serial: 2790
- Aircraft time: 41,881 hours, 35,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: No Test
- Location: Exterior Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERWING EXTERIOR LIGHTS FAILED MCDU EPSU TEST / RELAMPED ALL EMERGENCY OVERWING EXTERIOR LIGHTS (FIN 60WL,62WL, 61WL, 63WL) IAW AMM 33-51-15-000-001-A/ 33-51-15-400-001-A; OP'S CHECK GOOD."
